headerbanner
bestvaluenicotinegum600x60
generichayfever600x60

DIMETAPP DAY NIGHT CAPSULES 48s

gray stars Be the first one to write a review
$35.99
SKU 2348322
FREE International Delivery on all regular sized orders when you spend over $120.

Dimetapp Day Night Capsules 48s

Give yourself relief from headaches, fever and other symptoms of colds and flu with Dimetapp Day Night Capsules 48s. It comes in a liquid day and night capsule that is easily absorbed by the body for maximum benefits.

Benefits:

  • Relieves body from the symptoms of cold and flu
  • Aids with body aches and pains
  • Helps with sore throat and dry cough
  • Relief from itchy/watery eyes and runny nose

Features:

  • Provides fast and effective relief
  • Non-drowsy day capsule
  • Night capsule ensures restful sleep
  • Contains antihistamine

What does it contain?

It contains the following: Each day liquid capsule contains: Paracetamol 300mg and Dextromethorphan Hydrobromide 10mg. Each night liquid capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Doxylamine Succinate 6.25mg.

How to use it?

For adults and children 12 years old and above. Take two (2) caplets every 4-6 hours. Day capsules (orange capsule) may be taken in the morning, midday and afternoon. Night capsules (green capsule) may be taken at bedtime. Do not take more than 6 Day capsules and 2 Night capsules within 24 hours. Do not use more than what is prescribed. This should not be given to children under 12 years of age. Adults should stop after a few days, while children over 12 years old should stop taking it after 48 hours.

Are there any precautions?

Make sure to read the label prior to use. Use only as directed. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Do not use beyond expiry date. Do not take if you are pregnant or breastfeeding. Do not take if seal is broken or tampered. Consult your doctor before taking if you have liver or kidney disease, chronic cough, asthma, head injury, prostate problem, diabetes or heart disease. Discontinue use if rashes, redness, itchiness or irritation is experienced.

Buy one online at a great price.
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.



You can read the full shipping policy here

Returns

When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...

Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
  • Buy telfast 180mg tablets 10 -
    TELFAST 180MG TABLETS 10
    $19.99
    • Non Drowsy, Fast Acting Once a day .
    • For hayfever allergies, Itchy Skin +amp; Hives .
    • (Fexofenadine Hydrochloride 180mg) Generic Allegra Available without prescription.+nbsp;
    490512
  • Buy Otrivin Plus Nasal Spray 10ml - Ships Fast
    OTRIVIN PLUS NASAL SPRAY 10ML
    $15.50
    • Relief from blocked noses and sinusitis
    • Fights symptoms of hayfever and allergies
    • Can be used by adults and children
    2383535

What our customers have to say about us...

Chehiwei singapore online pharmacy review nz lane usa online pharmacy review nz bill jones review  nzonline pharmacy patty review online pharmacy

why buy from is?

whybuyfromus great safe speedy

 
ORDERS DISPATCHED FROM: TOP BRANDS FOR LESS C/O - SYDENHAM PHARMACY THE COLOMOBO MALL, COLOMBO ST, CHRISTCHURCH, NEW ZEALAND, 8023.
BUSINESS HOURS: MONDAY - FRIDAY: 9:00AM - 5:00PM (NEW ZEALAND STANDARD TIME).
arrows